# SDR 2004UALA00593

- Difficulty date: June 17, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,296 hours, 27,582 cycles
- Engine: Ge CFM56*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO COS DUE TO INOP FUEL GAUGE.  CREW REPORTED UNEVEN FUEL LOAD WITH EQUAL FUEL FLOW.  FOUND 340 LBS DIFFERENCE BETWEEN THE DRIP STICK VALUE AND THE LEFT MAIN FUEL QUANTITY INDICATION SYSTEM.  CALIBRATED NR 1 AND NR 2 FUEL QUANTITY INDICATION SYSTEMS.
